Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The closure of the similarity orbit of a Hilbert space operator


Authors: Constantin Apostol, Domingo A. Herrero and Dan Voiculescu
Journal: Bull. Amer. Math. Soc. 6 (1982), 421-426
MSC (1980): Primary 47A66, 47A99; Secondary 47A53, 47A55
DOI: https://doi.org/10.1090/S0273-0979-1982-15007-8
MathSciNet review: 648526
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Apostol, Correction by compact perturbations of the singular behavior of operators, Rev. Roumaine Math. Pures Appl. 21 (1976), 155-175. MR 487559
  • 2. C. Apostol and D. Voiculescu, Closure of similarity orbits of nilpotent operators (preprint, not for publication), 1977.
  • 3. J. Barria and D. A. Herrero, Closure of similarity orbits of nilpotent operators. II (preprint, not for publication), 1977.
  • 4. D. A. Herrero, The distance to a similarity-invariant set of operators (preprint), 1981. MR 646884
  • 5. T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. MR 203473
  • 6. F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 71727

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47A66, 47A99, 47A53, 47A55

Retrieve articles in all journals with MSC (1980): 47A66, 47A99, 47A53, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15007-8

American Mathematical Society